Entropy linearity and chain-recurrence
Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 203-214.
@article{PMIHES_1979__50__203_0,
     author = {Fried, David and Shub, Michael},
     title = {Entropy linearity and chain-recurrence},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {203--214},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     zbl = {0423.58010},
     mrnumber = {81a:58033},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1979__50__203_0/}
}
TY  - JOUR
AU  - Fried, David
AU  - Shub, Michael
TI  - Entropy linearity and chain-recurrence
JO  - Publications Mathématiques de l'IHÉS
PY  - 1979
DA  - 1979///
SP  - 203
EP  - 214
VL  - 50
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1979__50__203_0/
UR  - https://zbmath.org/?q=an%3A0423.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=81a:58033
LA  - en
ID  - PMIHES_1979__50__203_0
ER  - 
%0 Journal Article
%A Fried, David
%A Shub, Michael
%T Entropy linearity and chain-recurrence
%J Publications Mathématiques de l'IHÉS
%D 1979
%P 203-214
%V 50
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1979__50__203_0
Fried, David; Shub, Michael. Entropy linearity and chain-recurrence. Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 203-214. http://www.numdam.org/item/PMIHES_1979__50__203_0/

[1] Rufus Bowen, Equilibrium States and the Ergodic Theory of Axiom A Diffeomorphisms, Lecture Notes in Math., n° 470, Springer, 1975. | Zbl

[2] Rufus Bowen, Entropy for Group Endomorphisms and Homogeneous Spaces, Trans. Amer. Math. Soc., 153 (1971), 401-414. | MR | Zbl

[3] Rufus Bowen, Entropy vs. Homology for Certain Diffeomorphisms, Topology, 13 (1974), 61. | Zbl

[4] Rufus Bowen and D. Ruelle, The Ergodic Theory of Axiom A Flows, Inv. Math., 29 (1975), 181-202. | MR | Zbl

[5] D. Fried, W. Goldman and M. Hirsch, Affinely Flat Manifolds with Nilpotent Holonomy, to appear.

[6] Benjamin Halpern, Morse-Smale Diffeomorphisms on Tori. To appear in Topology. | Zbl

[7] Hirsch, Pugh, Shub, Invariant Manifolds, Lecture Notes in Math., n° 583, Springer, 1977. | MR | Zbl

[8] John Milnor, On Fundamental Groups of Complete Affinely Flat Manifolds, Adv. Math., 25 (1977), 178-187. | MR | Zbl

[9] Morris Newman, Integral Matrices, Academic Press, 1972. | Zbl

[10] J. Palis, On Morse-Smale Dynamical Systems, Topology, 8 (1969), p. 385. | MR | Zbl

[11] William Parry, Ergodic Properties of Affine Transformations and Flows on Nilmanifolds, Amer. J. of Math., 91 (1969), 757-771. | MR | Zbl

[12] C. Pugh et al., On the Entropy Conjecture, Dynamical Systems-Warwick, 1974; Lecture Notes in Math., n° 468, Springer, 1975. | Zbl

[13] R. Sacksteder and M. Shub, Entropy of a Differentiable Map, Adv. Math., 28 (1978), 181-185. | MR | Zbl

[14] M. Shub, Stabilité globale des systèmes dynamiques, Astérisque, 56, 1978. | MR | Zbl

[15] M. Shub and D. Sullivan, Homology Theory and Dynamical Systems, Topology, 14 (1975), 109-132. | MR | Zbl

[16] M. Shub and R. F. Williams, Entropy and Stability, Topology, 14 (1975), 329-338. | MR | Zbl

[17] D. B. Ray and I. M. Singer, R-Torsion and the Laplacian on Riemannian Manifolds, Adv. Math., 7 (1971). | MR | Zbl